MathSciNet Relay Station
MathSciNet bibliographic data
MR1951236 53C42 (53D12)
Castro, Ildefonso; Montealegre, Cristina R.; Urbano, Francisco Minimal Lagrangian submanifolds in the complex hyperbolic space. Illinois J. Math. 46 (2002), no. 3, 695–721.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement